Commun. Korean Math. Soc. 1994 Vol. 0, No. 0, 503—765
Cousin complexes and generalized Hughes complexes
Dae Sig Kim, Yeong Moo Song
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 503—511
On endomorphism rings of CS-modules
Chol On Kim, Hong Kee Kim, Yang Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 513—519
Unitary series of $GL_2(\Bbb R)$ and $GL_2(\Bbb C)$
Seonja Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 521—529
On the BCI-g part of BCI-algebras(III)
Y. B. Jun, S. M. Hong, E. H. Roh, J. Meng
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 531—538
Local permutation polynomials over finite fields
June Bok Lee, Hyoung June Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 539—545
On the compact methods for abstract nonlinear functional evolution equations
Jong Yeoul Park, Jong Soo Jung, Jong Seo Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 547—564
A topological proof of the Perron-Frobenius theorem
Geon H. Choe
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 565—570
On certain subclasses of meromorphically multivalent functions
Nak Eun Cho, Ji A Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 571—577
Stabilities in differential systems
Sung Kyu Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 579—591
The jump of a semi-Fredholm operator
Dong Hak Lee, Woo Young Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 3, 593—598
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd